# SDR FDEA202208242047

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N55222
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE HAS CORROSION ON UPPER SURFACES AT 6EA   FLOOR PANEL FASTENER LOCATIONS FROM APPROX STA 720-735, RBL 59-64 REMOVED CORROSION ON MAIN CABIN FLOOR SUPPORT STRUCTURE, STA 720 TO 735, RBL 59   TO 64 IAW B757 SRM 53-00-51-1A, FIG. 201, SHEET 4 AND FOUND TO BE OUT OF LIMITS. ORIGINAL   MATERIAL THICKNESS IS .070, REMAINING THICKNESS IS .054, REMOVED .016. REPAIRED FLOOR   SUPPORT STRUCTURE AREA, STA 720-735, RBL 59-64 IAW FEDEX EA F-5310-T0370234-P1, TITLE:   FUSELAGE - MAINFRAME - FLOOR/GUTTER SUPPORT, STA 720, RBL 59, CORROSION, RELEASE   DATE: AUG 23, 2022.
